Alert archive / Arkansas / Tornado Warnings in 2020
Tornado Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 12, 2020, 4:51 PM CDT for 4 counties in Arkansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2020, 4:51 PM CDT (21:51 UTC)
- Expired
- Mar 12, 2020, 5:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Fulton County, AR, Independence County, AR, Izard County, AR, Sharp County, AR
The radar
The Little Rock radar (KLZK), 152 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 5:03 PM CDT | HAIL 1.25 | Horseshoe Bend, AR | |
| Mar 12, 5:12 PM CDT | HAIL 1.75 | 2 Ssw Ash Flat, AR | GOLF BALL SIZE HAIL REPORTED ALONG HIGHWAY 167. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 3:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
066
WFUS54 KLZK 122151
TORLZK
ARC049-063-065-135-122230-
/O.NEW.KLZK.TO.W.0009.200312T2151Z-200312T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
451 PM CDT Thu Mar 12 2020
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
North central Independence County in north central Arkansas...
Northeastern Izard County in north central Arkansas...
South central Fulton County in north central Arkansas...
Southern Sharp County in north central Arkansas...
* Until 530 PM CDT.
* At 451 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Oxford, or 10 miles south of Salem in Fulton
County, moving southeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Horseshoe Bend... Cave City...
Oxford... Franklin...
Sidney... Myron...
Lacrosse... Evening Shade...
Maxville... Center...
Zion... Violet Hill...
Poughkeepsie... Union...
Larkin... Wiseman...
Brockwell... Nelsonville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3620 9201 3630 9190 3613 9136 3589 9153
TIME...MOT...LOC 2151Z 301DEG 26KT 3623 9188
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
623 follow-up statements
293
WWUS54 KLZK 122200
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
500 PM CDT Thu Mar 12 2020
ARC049-122210-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Fulton AR-
500 PM CDT Thu Mar 12 2020
...THE TORNADO WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.
LAT...LON 3613 9136 3589 9153 3621 9191 3626 9181
3625 9178
TIME...MOT...LOC 2200Z 293DEG 36KT 3620 9176
$$
ARC063-065-135-122230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Independence AR-Izard AR-Sharp AR-
500 PM CDT Thu Mar 12 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTH
CENTRAL INDEPENDENCE...NORTHEASTERN IZARD AND SOUTHERN SHARP
COUNTIES...
At 500 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Franklin, or 8 miles west of Ash Flat, moving
southeast at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Horseshoe Bend... Cave City...
Oxford... Franklin...
Sidney... Myron...
Evening Shade... Maxville...
Center... Poughkeepsie...
Wiseman... Nelsonville...
Violet Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3613 9136 3589 9153 3621 9191 3626 9181
3625 9178
TIME...MOT...LOC 2200Z 293DEG 36KT 3620 9176
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
62102
WWUS54 KLZK 122210
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
510 PM CDT Thu Mar 12 2020
ARC063-065-135-122230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Independence AR-Izard AR-Sharp AR-
510 PM CDT Thu Mar 12 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTH
CENTRAL INDEPENDENCE...EAST CENTRAL IZARD AND SOUTHERN SHARP
COUNTIES...
At 510 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Myron, or near Ash Flat, moving southeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cave City... Myron...
Evening Shade... Maxville...
Center... Poughkeepsie...
Nelsonville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3613 9136 3589 9153 3614 9176 3622 9168
TIME...MOT...LOC 2210Z 301DEG 28KT 3615 9167
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
62051
WWUS54 KLZK 122218
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
518 PM CDT Thu Mar 12 2020
ARC063-065-122228-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Independence AR-Izard AR-
518 PM CDT Thu Mar 12 2020
...THE TORNADO WARNING FOR NORTH CENTRAL INDEPENDENCE AND EAST
CENTRAL IZARD COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.
LAT...LON 3597 9148 3613 9165 3619 9161 3613 9136
TIME...MOT...LOC 2218Z 285DEG 32KT 3614 9157
$$
ARC135-122230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Sharp AR-
518 PM CDT Thu Mar 12 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHERN
SHARP COUNTY...
At 518 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ash Flat, moving east at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Center... Poughkeepsie...
Nelsonville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3597 9148 3613 9165 3619 9161 3613 9136
TIME...MOT...LOC 2218Z 285DEG 32KT 3614 9157
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:48 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 12, 2:48 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 248 PM CDT Thu Mar 12 2020 .Short Term...Tonight thru Saturday... We are setting up for another possible severe weather event tonight across the area. Last night I had expected the warm front to push all the way northward to the AR/MO border, but that did not happen...the front stalled out over central AR. Thru the day the front has moved more to the north, but quite frankly it is a bit diffuse and hard to pinpoint exactly. Regardless, a cold front will be sweeping down into the state tonight, and convection is expected to fire up along and ahead of the front. Models are a mixed bag, with some showing more of a QLCS situation, with some favoring supercells ahead of a line. There is a fair amount of directional and speed shear present, albeit less than I anticipated yesterday. Even so, I anticipate that any larger storms should be capble of forming mesocyclones and rotating. Skies cleared quite a bit today across northern AR and the river valley, with partial clearing across much of the rest of the state. This has allowed temperatures to rise above forecat values, and presumably CAPE values will be higher for convection this afternoon and evening. I am thinking that many areas across the northern half of the state have mixed layer 1000-1500j/kg CAPE values, with some higher pockets likely. Forecast BRN values are in the teens to the 30's, and this strongly favors the development of supercells. One caveat is that forecast soundings show a fair amount of capping, but this could be beneficial to any stronger storms that break thru the cap. We have a 21Z sounding going up today, and hopefully this will give us a better picture of how the atmosphere has evolved during the day. Putting it all together, I think we could see some cells develop out ahead of the front, with some possibly becoming supercells, followed by a broken squall line behind it. SPC may be issuing a tornado watch for part of the area soon, and this certainly seems justified. After tonight, I haven't made any large scale changes to the existing forecast. The upper low across the southwest will move quickly toward the area and will exhibit considerable deamplification. There should be enough energy with this shortwaveto keep chances for showers and isolated thunderstorms in the forecast thru Saturday. && .Extended Term...Saturday Night Through Wednesday... Not many changes to the long term portion of the forecast this afternoon, with most eyes still focused on short term severe weather impacts. Cooler temperatures than what have been observed recently will be in place across the area this weekend into early next week. Throughout the week, temperatures will begin to moderate. A surface boundary will remain in the vicinity of the state through the long term portion of the forecast, acting as a focusing mechanism for precip. A few H500 lows will meander their way eastward from the western US, while encountering ridging across the Gulf of Mexico into the southern US. Across the state, persistent energy will overspread the area in the SW flow aloft. With abundant moisture in place near the surface, persistent and widespread rainfall is expected across the forecast area. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 49 55 42 48 / 60 30 80 80 Camden AR 58 58 51 70 / 100 100 60 50 Harrison AR 44 53 39 48 / 10 30 90 90 Hot Springs AR 54 56 47 61 / 100 80 70 80 Little Rock AR 53 56 46 58 / 100 70 70 70 Monticello AR 57 59 52 70 / 100 90 50 50 Mount Ida AR 52 55 46 61 / 90 90 80 80 Mountain Home AR 45 55 39 46 / 10 20 80 90 Newport AR 50 55 44 49 / 80 20 80 80 Pine Bluff AR 54 55 49 65 / 100 80 60 60 Russellville AR 52 56 45 55 / 40 60 80 80 Searcy AR 52 54 44 54 / 90 50 80 80 Stuttgart AR 54 55 47 60 / 100 70 70 70 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...53 / Extended Term...67
Hazardous weather outlook, Mar 12, 4:09 AM CDT, 12 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 409 AM CDT Thu Mar 12 2020 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-131000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 409 AM CDT Thu Mar 12 2020 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms are expected to develop this afternoon, with a few strong to severe storms possible, particularly over northeastern Arkansas. Large hail and damaging winds will be possible with the strongest storms. An isolated tornado may also be possible. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Rain and a few thunderstorms are expected through most of the long term period. Locally heavy rainfall may be a concern toward the end of the week and into the weekend. Currently...flash flooding potential remains low...but some localized high water issues may occur. .Spotter Information Statement... Spotter activation may be needed tomorrow afternoon and evening. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 230/232
In the hours before
Special weather statement, Mar 12, 3:09 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
309 PM CDT Thu Mar 12 2020
ARZ003-004-122045-
Marion AR-Boone AR-
309 PM CDT Thu Mar 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND NORTHERN
BOONE COUNTIES UNTIL 345 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm over
Self, or 13 miles north of Harrison, moving east at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bull Shoals... Diamond City...
Lead Hill... Omaha...
Myrtle... Self...
Ozark Isle... Willis...
Winington... Bull Shoals State Park...
Crumpler Subdivision... South Lead Hill...
New Hope in Boone County... Monarch...
Peel... Hopewell in Boone County...
Bull Shoals Lake...
LAT...LON 3650 9262 3636 9259 3635 9259 3633 9321
3650 9323
TIME...MOT...LOC 2009Z 262DEG 39KT 3643 9313
67Special weather statement, Mar 12, 3:46 PM CDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Little Rock AR 346 PM CDT Thu Mar 12 2020 ARZ004>006-122115- Baxter AR-Marion AR-Fulton AR- 346 PM CDT Thu Mar 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARION...NORTHERN BAXTER AND NORTHWESTERN FULTON COUNTIES UNTIL 415 PM CDT... At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over Ozark Isle, or near Bull Shoals, moving east at 50 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mountain Home... Bull Shoals... Lakeview in Baxter County... Arkawana... Price Place... Ott... Ozark Regional Airport... Gamaliel Landing... Ozark Isle... Fawn Park... Bull Shoals State Park... Midway in Baxter County... Vidette... Clarkridge... Gamaliel... Oakland... Three Brothers... Robinson Point Landing... Henderson... Gepp... A Tornado Watch remains in effect until 1100 PM CDT for north central Arkansas. LAT...LON 3635 9204 3636 9271 3650 9272 3650 9205 TIME...MOT...LOC 2046Z 266DEG 44KT 3646 9263 Cross
Special weather statement, Mar 12, 3:58 PM CDT, 53 minutes before
Special Weather Statement National Weather Service Little Rock AR 358 PM CDT Thu Mar 12 2020 ARZ003-004-012-013-122145- Marion AR-Searcy AR-Newton AR-Boone AR- 358 PM CDT Thu Mar 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEARCY... NORTHEASTERN NEWTON...SOUTHWESTERN MARION AND SOUTHEASTERN BOONE COUNTIES UNTIL 445 PM CDT... At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near Pruitt, or 8 miles northeast of Jasper, moving east at 45 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Yellville... Western Grove... Valley Springs... Dugger... Olvey... Pruitt... Crawford... Maumee... Summit... Bellefonte... Everton... St. Joe... Pindall... Marble Falls... Yardelle... Ralph... Mull... Gaither... Maumee Crossing... Eros... A Tornado Watch remains in effect until 1100 PM CDT for north central Arkansas. LAT...LON 3601 9317 3618 9320 3626 9262 3603 9260 TIME...MOT...LOC 2057Z 261DEG 37KT 3611 9310 Cross
Local storm report, Mar 12, 4:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
419 PM CDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL FAWN PARK 36.39N 92.36W
03/12/2020 E1.25 INCH BAXTER AR BROADCAST MEDIA
&&
EVENT NUMBER LZK2000154
JHOODSpecial weather statement, Mar 12, 4:48 PM CDT, 3 minutes before
Special Weather Statement National Weather Service Little Rock AR 448 PM CDT Thu Mar 12 2020 ARZ004-005-013>016-023-024-122230- Baxter AR-Marion AR-Searcy AR-Stone AR-Independence AR-Van Buren AR- Izard AR-Cleburne AR- 448 PM CDT Thu Mar 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR STONE...WEST CENTRAL INDEPENDENCE...SOUTHWESTERN IZARD...EASTERN SEARCY...SOUTHEASTERN MARION...NORTHEASTERN VAN BUREN...NORTHWESTERN CLEBURNE AND SOUTHEASTERN BAXTER COUNTIES UNTIL 530 PM CDT... At 448 PM CDT, Doppler radar was tracking a strong thunderstorm near Maumee, or 8 miles northeast of Marshall, moving southeast at 60 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mountain View... Fairfield Bay... Marshall... Calico Rock... Greers Ferry... Norfork... Salesville... Shirley... Briarcliff... Higden... Duff... Herron... Maumee... Herpel... Advance... Cartney... Sugar Loaf Recreation Area... Culp... Elberta... Blanchard Springs Campground... A Tornado Watch remains in effect until 1100 PM CDT for north central Arkansas. LAT...LON 3602 9281 3628 9228 3574 9172 3552 9231 TIME...MOT...LOC 2148Z 301DEG 54KT 3601 9254 Cross
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:09 PM CDT | Special Weather Statement | LZK | Boone | 36 min |
| Mar 12, 3:46 PM CDT | Special Weather Statement | LZK | Baxter | 29 min |
| Mar 12, 3:48 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 27 min |
| Mar 12, 3:58 PM CDT | Special Weather Statement | LZK | Marion | 47 min |
| Mar 12, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 38 min |
| Mar 12, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Independence, Izard, Sharp | 44 min |
| Mar 12, 4:48 PM CDT | Special Weather Statement | LZK | Stone | 42 min |
| Mar 12, 4:52 PM CDT | Special Weather Statement | LZK | Logan | 38 min |
| Mar 12, 4:55 PM CDT | Special Weather Statement | LZK | Scott | 35 min |
| Mar 12, 5:07 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Independence, Izard, Marion, Searcy and 1 more | 38 min |
| Mar 12, 5:11 PM CDT | Special Weather Statement | LZK | Pope | 49 min |
| Mar 12, 5:15 PM CDT | Special Weather Statement | LZK | Randolph | 30 min |
| Mar 12, 5:23 PM CDT | Special Weather Statement | LZK | Yell | 52 min |
| Mar 12, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Lawrence, Randolph, Sharp | 34 min |
| Mar 12, 5:27 PM CDT | Tornado Warning | LZK | Jackson, Lawrence, Sharp | 29 min |
| Mar 12, 5:37 PM CDT | Special Weather Statement | LZK | Scott | 53 min |
| Mar 12, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Stone | 33 min |
| Mar 12, 5:44 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| Mar 12, 5:57 PM CDT | Special Weather Statement | LZK | Lawrence | 48 min |
| Mar 12, 6:12 PM CDT | Special Weather Statement | LZK | Cleveland, Lincoln | 33 min |
| Mar 12, 6:14 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 12 min |
| Mar 12, 6:15 PM CDT | Special Weather Statement | LZK | Scott | 45 min |
| Mar 12, 6:25 PM CDT | Special Weather Statement | LZK | Van Buren | 35 min |
| Mar 12, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 49 min |
| Mar 12, 6:31 PM CDT | Special Weather Statement | LZK | Van Buren | 44 min |
| Mar 12, 6:48 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 45 min |
| Mar 12, 6:56 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.